# SDR ASAA2021011533885

- Difficulty date: January 15, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,889 hours, 9,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMERGENCY LIGHT INOPERABLE.  GROUNDED-YES.  REMOVED & REPLACED LT FWD OVERWING EMERGENCY LIGHT, REF B737-800 AMM 33-51-04.  OPERATIONS CHECK GOOD, NO DEFECTS AT THIS TIME.
